What causes severe pain during urination while on Budesonide?

default
Posted on Wed, 15 Feb 2017 in Urinary and Bladder Problems
Question: I am taking Budesonide for Microscopic lymphtoyic colitis When I urinate the pain is terrible what should I do?
doctor
Answered by Dr. P. T. Patil 23 minutes later
Brief Answer:
Unlikely to be due to Budesonide .Could be due to UTI

Detailed Answer:
Hello
Thanks for your query,based on the facts that you have posted it appears that you have been taking Budesonide and getting severe dysuria .Budesonide is not known to have side eefctes like dysuria ,

Dysuria that you have could be due to UTI

Get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Take broad spectrum antibiotics like Cefixime along with urinary antiseptic like
Nitrofurantoin twice daily and urine alkaliser thrice daily.Later on switch on to appropriate antibiotics as per culture report.

Get the prescription of medicines from your family Physician.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.

Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you
Thanks and Regards.
Dr.Patil.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10146 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  

Recent questions on  Colitis

doctor1 MD

Hi, I ve been taking Bactrim and flagyl for an infectious colitis starting Monday night. Since yesterday afternoon I ve noticed slight swelling in...

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...i have mdr tb in bone. I am taking kanamycin...

doctor1 MD

Hello there! I ve been having some major gastrointestinal issues for the past 3 years or so, and this past year I had to drop out of school because...

doctor1 MD

11 years ago- colonoscopy: found nothing, declared diarrhea to be due to ibs. Eliminated triggers: dairy, caffiene, high fat. For years- saving...

doctor1 MD

I have a constant spasm in my lower left abdomen no pain feels like a baby kicking but I’m 63. What can it be?

doctor1 MD

What would dark red blood be in your stool and on the toilet paper mean.

doctor1 MD

I am starting to experience a sharp pain on the left side, I get the feeling I need to go to the bathroom but little comes out. the pain is...

Get personalised answers from verified doctor in minutes across 80+ specialties

123 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2